# SDR AALA2009012300339

- Difficulty date: January 23, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 60,145 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACE BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHTING.
